RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Grigoriev, Maxim Anatol'evich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 2

Number of views:
This page:386
Abstract pages:927
Full texts:293
References:171
E-mail: ,

http://www.mathnet.ru/eng/person20714
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/633013

Publications in Math-Net.Ru
2010
1. Xavier Bekaert, Maxim Grigoriev, “Manifestly Conformal Descriptions and Higher Symmetries of Bosonic Singletons”, SIGMA, 6 (2010), 038, 18 pp.  mathnet  mathscinet  isi  scopus
2001
2. I. A. Batalin, M. A. Grigoriev, S. L. Lyakhovich, “Star Product for Second-Class Constraint Systems from a BRST Theory”, TMF, 128:3 (2001),  324–360  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 128:3 (2001), 1109–1139  isi
2000
3. M. A. Grigoriev, A. M. Semikhatov, “A Kähler structure of the triplectic geometry”, TMF, 124:3 (2000),  355–372  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 124:3 (2000), 1157–1171  isi

Presentations in Math-Net.Ru
1. Presymplectic structures and intrinsic Lagrangians
M. A. Grigoriev
Cohomological geometry of differential equations
July 6, 2020 15:00   
2. Supergeometry of gauge PDE
M. A. Grigoriev
Cohomological geometry of differential equations
February 13, 2019 19:20

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020